# SDR RAIA201908190020

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FR 68 SHEAR CLIP IS CRACKED BETWEEN STR 6&7L. R&R AFT CARGGO SHEAR CLIP AT FR 68 AT STR 6&7L.
